# SDR USAASB08105

- Difficulty date: November 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE FLOOR LEVEL EMERGENCY EXIT LIGHTING BETWEEN SEAT ROWS 22 TO 24 ILLUMINATED FOR A FEW MINUTES AND THEN WENT OFF.  PIT MAINTENANCE REMOVED AND REPLACED THE FLOOR LEVEL LIGHT AT SEAT ROW 24.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM CHECKS NORMAL.
